# SDR C2XA09TY276

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 17,850 hours, 13,599 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 14540881003
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT STAB FITTING RACE HAS TOOLING MARKS, REAMED BOTH LT AND RT SIDE FITTINGS TO THE 2ND OVERSIZE DIAMETER IAW EMB 145 SRM 55-30-02.
